American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Spencer Bloch. Algebraic cycles and the Lie algebra of mixed Tate motives . J. Amer. Math. Soc. 4 (1991) 771-791. MR 1102577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information   
View Article: PDF

[33] Eric M. Friedlander. Homology using Chow varieties. Bull. Amer. Math. Soc. 20 (1989) 49-53. MR 945300.
Abstract, references, and article information   
View Article: PDF

[34] Shoji Yokura. Algebraic cycles and intersection homology . Proc. Amer. Math. Soc. 103 (1988) 41-45. MR 938641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] James A. Carlson. Some degeneracy theorems for entire functions with values in an algebraic variety . Trans. Amer. Math. Soc. 168 (1972) 273-301. MR 0296356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2